# SDR SWIA201332993

- Difficulty date: March 14, 2013
- Submitted: March 18, 2013
- Operation: Air carrier
- Aircraft: N412SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7101
- Aircraft time: 44,547 hours, 36,961 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR IS DIFFICULT TO OPEN.  (FLT 3490)  LUBED SERVICED DOOR.
